Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovelife

bad head headaches from minocyclen..help!

Does anybody here experience really bad headaches while on minocyclen??? it hurts like someones constantly pounding my head! Ive been taking the med for almost 3 weeks now and the headache doesnt seem to go away...should I stop taking it? This is really worrying me because although it seems to be clearing me up...Im afraid that if I decided to take accutane in the near future that i wont be able to tolerate its side effects! any advice would be greatly appreciated thanks!

Share this post


Link to post
Share on other sites

antibotics can cause psuedotumor cerebri..........the constant headache your having....its very serious and you should tell your doctor and stop taking the antibotics immediatly. psuedotumor cerebri causes blindness

Share this post


Link to post
Share on other sites

Mino made me so sick at my stomach..now i'm taking doxy and i have no problems...just talk to your derm

:whistle:

Share this post


Link to post
Share on other sites

You have to be careful when it comes to headaches. Minocyclen can cause Psuedotumor Cerebri which is something you don't want. I ended up in the emergency area of the hospital a few times with excruciating headpain while I was on Tetracycline and was convinced it was Pseudotumor but luckily it was soemthing else that I could fix. Accutane, Tetracycline, Minocycline, Doxycycline, i've taken all four and all four can cause Pseudotumor especially if you take them close to each other. How's your vision?

Share this post


Link to post
Share on other sites

Does anybody here experience really bad headaches while on minocyclen??? it hurts like someones constantly pounding my head! Ive been taking the med for almost 3 weeks now and the headache doesnt seem to go away...should I stop taking it? This is really worrying me because although it seems to be clearing me up...Im afraid that if I decided to take accutane in the near future that i wont be able to tolerate its side effects! any advice would be greatly appreciated thanks!

Could be an allergic reaction. Quit taking it and call your doctor.

Asking a medical professional for medical advice is a million times better than coming here for medical advice.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×